MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACS¿ 7-COLOR SETUP BEADS 25 TESTS; FLOW CTYOMETRIC REAGENTS AND ACESSORIES

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACS¿ 7-COLOR SETUP BEADS 25 TESTS; FLOW CTYOMETRIC REAGENTS AND ACESSORIES
Model Number 335775
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using the bd facs¿ 7-color setup beads 25 tests that the lot number on tube does not match value printed on individual tube wrapper the tube is sealed in.The following information was provided by the initial reporter: lot number on tube does not match value printed on individual tube wrapper the tube is sealed in.
 
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Pma / 510(k)#: k040026, k141468.
 
Event or Problem Description
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report 2916837-2022-00356 was sent in error.There was no report of serious injury, medical intervention, or reportable device malfunction.Therefore this is not considered to be a reportable malfunction.

Brand Name
BD FACS¿ 7-COLOR SETUP BEADS 25 TESTS
Common Device Name
FLOW CTYOMETRIC REAGENTS AND ACESSORIES
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15870415
Report Number2916837-2022-00356
Device Sequence Number14824264
Product Code GKZ
UDI-Device Identifier00382903357758
UDI-Public00382903357758
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K040026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number335775
Device Catalogue Number335775
Device Lot Number85543
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2022
Supplement Date Received by Manufacturer11/18/2022
Initial Report FDA Received Date11/28/2022
Supplement Report FDA Received Date12/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown